# SDR IXXA11SMN087S

- Difficulty date: June 7, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Rt Wing Te Flap
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND RT OTBD FLAP UPPER EXTERNAL SKIN DENTED AT SEVERAL POINTS AT STA XF 415.000 - 440.000.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND DOUBLER.  BONDED PARTS AS NEEDED. CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS.  INSTALLED REPAIR PARTS IAW SRM 51-1-21, SRM 57-1-0 PAGE 1, SRM 57-7-1 FIG 4, TR 57-94  ITEMS "U" & "Q", DPS 4.710 REV "L", SRM 51-1-9 TR 51-142, SRM 51-1-9A TR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, AND SRM 51-1-21.
